3 doctors weighed in:

What are the effects of overdose on migraten (apap/caffeine/isometheptene mucate)?

3 doctors weighed in
Dr. Shaym Puppala
Internal Medicine
2 doctors agree

In brief: Serious

Acetaminophen (apap) is one of the most commonly overdosed over-the-counter medications; overdose can seriously damage the liver & can kill.
Isometheptene overdose can raise the blood pressure & heart rate to dangerous levels. Blood pressure high enough can cause blindness, heart attack, stroke. It is very important not to take more than instructed of any prescribed or over-the-counter medication.

In brief: Serious

Acetaminophen (apap) is one of the most commonly overdosed over-the-counter medications; overdose can seriously damage the liver & can kill.
Isometheptene overdose can raise the blood pressure & heart rate to dangerous levels. Blood pressure high enough can cause blindness, heart attack, stroke. It is very important not to take more than instructed of any prescribed or over-the-counter medication.
Dr. Shaym Puppala
Dr. Shaym Puppala
Thank
Read more answers from doctors